Steroids weaken the immune system, cause bounce backs and become less effective (hmm, I wonder why this is? BECAUSE IT'S DESTROYING YOUR BODY). They cause severe skin thinning (your skin tries to grow back), after your skin has thinned to a certain degree you will see veins. You would seriously have to concentrate on the place where you want to get rid of it, I recommend NO ONE use steroids for a large section of the body. Use only in small concentrate areas, not large areas. While using steroids, not only can the S.Dermatitis come back very quick, but come back in different places, so it could be a severe bounce back.
A small patch should be treated with caution even and I would recommend only using on a small patch.
A family member of mine had put the steroids on and even though the family member had very light S.D on their head, family member for the first time of their life developed S.D on the head in new places later and when get injured skin, would turn into S.Dermatitis.
Personally, I think it's poison. And you should throw it in the garbage, use the antifungal ATLEAST, throw that shit away, if the dermatologist recommends it, tell him to go f himself, because he really ain't helping you, he's a dustbin man, he isn't a scientist in a stem cell research or a scientist in anything, he isn't smart, all he does is tell you the disease and give you some crap without even knowing what the f*** it is. He is not skilled, not smart and a waste of life. Just doing a regular 9-5 rotation, just like the dustbin man, hey! Maybe the dustbin man is smarter.
IT'S A DAMN SHAME THAT THERE HAS TO BE WEBSITES LIKE THIS, THAT ORDINARY PEOPLE HAVE TO GO INTO THIS, THAT PEOPLE HAVE TO KILL THEMSELVES CAUSE THEY DIDN'T HELP. You go to an engineer, the engineer doesn't fix the problem for 1 day, then the problem comes back and then new problems emerge. You'll be telling that motherf***er to give your money back.
How about you put some steroids in the dermatologists eyes and inside his mouth, them stupid f***s. I'd love to rip their f***ing heart out and suck their blood, they dermatologists, that may just happen one day!
Antibiotics are toxic and kill bad bacteria but also GOOD, I'm sure you already know this, they stop working after prolonged use, that means, that means... that your body is screaming to stop!
Antifungals such as Nizoral 2% prescription can get rid of the problem forever (in some reported cases) with a routine in the affected areas. It stops working though (probably not safe, but not likely to spreading like steroids and not as dangerous as steroids). You HAVE to create a routine, because the Nizoral becomes less effective for S.Dermatitis. Say everyday, for a week or 2 weeks. With probably leaving it to rest on your head for 5-10-15 minutes. Not sure if anyone went to 10-15, since most people go for 5, but me thinking it could be more effective. But to be on the safe side, 5-10, because I'm not really sure. After a certain amount of time, Nizoral stops working and just aggravates S.Dermatitis.
By the way, S.Dermatitis is a fungus, that is why the antifungal works and it it probably best to get an antifungal cream then a steroid.
Diflucan or Fluconazole is an oral antifungal, remember, this antifungal stays in your body for 3 days. So taking it 3 days apart for 2 weeks is a good routine. People taking it had a 85% chance of being cured completely in 2 weeks.
You may want to talk to your doctor about setting up a routine for taking them. So you should basically take 5 in 2 weeks. It is not good for your liver and 1% chances of certain side effects.
Or you can just treat it from inside with raw uncooked vegetables and water (or good vegetables juices, but on the safe side, I chose water). Yeah, it sucks, boring... for all you cookie, chocolate, ice cream junkies. But remember you can cure this disease, any other disease, restore body functionality, have a longer life, look better (just look at 44 year old Stacey Dash) and prevent any other diseases like cancer that could emerge from your lifestyle (because you just treat symptoms but are not helping the body, remember the body can heal itself).